# SDR VTZA95227

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: TY175802A
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/PVD - FLT 6215 - DURING TAKEOFF AT 1220 HRS ON 7-20-95, ABORTED TAKEOFF DUE TO THE TAKEOFF CONFIGURATION WARNING SOUNDING ON THE TAKEOFF ROLL AT 80 KNOTS.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE FLAP SELECTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
